# SDR AALA20120904001

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 41,470 hours, 10,325 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED ON FINAL APPROACH FLAP SPLIT DURING EXTENSION.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
